Why Does Seroquel Cause Weight Gain?

Answer

Seroquel causes weight gain because of the physiological changes that it causes, such as the changes that it does in the endocrine system. It can also lead to fatigue. Usually, you need to take this drug if you have bipolar disorder.
Q&A Related to "Why Does Seroquel Cause Weight Gain?"
If you are taking or considering Seroquel, you may have heard or read about weight gain as a side effect. Though weight gain is not as significant as relief of your disorder, it is
http://www.ehow.com/about_5375533_seroquel-cause-w...
it causes you to eat but not normal,it causes the body to crave minerals and instead of eating healthy your body decides to eat horrible foods like sweets,ever hurd of a choclate
http://wiki.answers.com/Q/How_does_seroquel_cause_...
Apparently, Seroquel and other "anti-psychotics" used to stabilize our moods might stimulate stomach serotonin receptors that are thought to be responsible for appetite
http://answers.yahoo.com/question/index?qid=200709...
It is one of the many side effects of Seroquel. Another is
http://www.chacha.com/question/why-does-seroquel-m...
1 Additional Answer
Ask.com Answer for: why does seroquel cause weight gain
Why Does Seroquel Cause Weight Gain?
If you are taking or considering Seroquel, you may have heard or read about weight gain as a side effect. Though weight gain is not as significant as relief of your disorder, it is a health issue. There are many things to know and consider regarding... More »
Difficulty: Easy
Source: www.ehow.com
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com